Conformal invariants and function-theoretic null-sets

Lars Ahlfors Cambridge, Mass Arne Beurling Uppsala

TBD mathscidoc:1701.331001

Acta Mathematica, 83, (1), 101-129, 1950.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:28 uploaded by actaadmin ] [ 302 downloads ] [ 0 comments ]
@inproceedings{lars1950conformal,
  title={Conformal invariants and function-theoretic null-sets},
  author={Lars Ahlfors, and Arne Beurling},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203128152129710},
  booktitle={Acta Mathematica},
  volume={83},
  number={1},
  pages={101-129},
  year={1950},
}
Lars Ahlfors, and Arne Beurling. Conformal invariants and function-theoretic null-sets. 1950. Vol. 83. In Acta Mathematica. pp.101-129. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203128152129710.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved